American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Hong-Quan Li and Bin Qian. Centered Hardy-Littlewood maximal functions on Heisenberg type groups. Trans. Amer. Math. Soc. 366 (2014) 1497-1524.
Abstract, references, and article information   
View Article: PDF

[2] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[3] Neil Lyall. Strongly singular convolution operators on the Heisenberg group. Trans. Amer. Math. Soc. 359 (2007) 4467-4488. MR 2309194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roberto Monti and Daniele Morbidelli. Regular domains in homogeneous groups. Trans. Amer. Math. Soc. 357 (2005) 2975-3011. MR 2135732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004) 2709-2737. MR 2052194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Detlef Müller and Marco M. Peloso. Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group. Trans. Amer. Math. Soc. 355 (2003) 2047-2064. MR 1953537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Sjögren. An estimate for a first-order Riesz operator on the affine group. Trans. Amer. Math. Soc. 351 (1999) 3301-3314. MR 1475695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kathryn E. Hare and David C. Wilson. A structural criterion for the existence of infinite central $\Lambda(p)$ sets . Trans. Amer. Math. Soc. 337 (1993) 907-925. MR 1157613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Loukas Grafakos. Weak type estimates for a singular convolution operator on the Heisenberg group . Trans. Amer. Math. Soc. 325 (1991) 435-452. MR 1024772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ewa Damek. Harmonic functions on semidirect extensions of type $H$ nilpotent groups . Trans. Amer. Math. Soc. 290 (1985) 375-384. MR 787971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronald L. Lipsman and Joseph A. Wolf. Canonical semi-invariants and the Plancherel formula for parabolic groups . Trans. Amer. Math. Soc. 269 (1982) 111-131. MR 637031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Auslander and R. Tolimieri. Algebraic structures for $\bigoplus \sum \sb{n\geq 1}L\sp{2}(Z/n)$\ compatible with the finite Fourier transform . Trans. Amer. Math. Soc. 244 (1978) 263-272. MR 506619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenneth D. Johnson. Composition series and intertwining operators for the spherical principal series. II . Trans. Amer. Math. Soc. 215 (1976) 269-283. MR 0385012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Lee Michelson. A decomposition for certain real semisimple Lie groups . Trans. Amer. Math. Soc. 213 (1975) 177-193. MR 0385002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Antonio O. Farias. Orientation-preserving mappings, a semigroup of geometric transformations, and a class of integral operators . Trans. Amer. Math. Soc. 167 (1972) 279-289. MR 0295374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1